# SDR 96ZZZX772

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6824Z
- Make and model: Cessna 340A
- Aircraft serial: 340A1202
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Shaft
- Part number: 5397402
- Condition: Worn
- Location: Rocker Shaft
- Part time: 1,286 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF A CYLINDER FOR REPAIR, THE ROCKER ARM SHAFTS WERE FOUND WORN DOWN .035 INCH ON ONE SIDE OF THE SHAFT.  THIS CONDITION WAS FOUND ON ALL 12 SHAFTS FOR THIS ENGINE.
